MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 module serial number was (b)(6).The competitor method was siemens.The sample was requested for investigation.
 
Event or Problem Description
The initial reporter questioned low results not corresponding to the clinical picture for 1 patient sample tested for pth elecsys e2g 300 (pth) on a cobas 8000 e 801 module.The initial result was < 6 pg/ml with a data flag.The sample was repeated, and the result was < 6 pg/ml.A new sample was obtained and tested in a partner laboratory using a competitor method, and the result was 22 pg/ml.This result was believed to be correct.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Three samples from the patient were submitted for investigation.The samples were tested for pth and pth 1-84 on an e801 analyzer.Pth: the result for all 3 samples was < 6 pg/ml.Pth 1-84: the result for all 3 samples was < test.The samples underwent interference testing.No interference was identified.An aliquot of one of the samples was sent to an external laboratory using the abbott method.The pth result was 5.8 pg/ml.This result is below the 'normal' reference range of this assay of 18.4 - 80.1 pg/ml.Based on the investigation results, the low roche results are believed to be correct.The investigation did not identify a product problem.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21738717
Report Number1823260-2025-00955
Device Sequence Number15637188
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08928428190
Device Lot Number81668601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite